# SDR CA110726014

- Difficulty date: July 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 14,244 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 447400203
- Condition: Buckled
- Location: Wing
- Part time: 14,421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, MX FOUND LT & RT WING SKIN BUCKLED BETWEEN ENGINE NACELLE AND FUSELAGE & LIFTED AT ONE POINT AT MAIN SPAR ATTACHMENT (LIFTED & BUCKLED APPROX. .1250" BETWEEN RIVETS). FURTHER INSP FOUND BUCKLING OF THE MAIN WING SPAR WEBS IN THE LT & RT OTBD WHEEL WELL AREAS.  (PILOTS HAD REPORTED A FLIGHT EXPERIENCING SEVERE WIND SHEAR A FEW DAYS EARLIER.) DAMAGE SUSPECTED DUE TO OVER-STRESSING OF THE WINGS DUE TO SEVERE TURBULENCE.  AWAITING EXAMINATION & EVALUATION BY DAR AS THERE IS LITTLE OR NO SUPPORT FROM MFG ON THIS TYPE OF DAMAGE.
